Ask your Pharmacist First

Welcome to our products section

This section allows you to search GSK OTC pharmaceutical products and access product details. This section is continually updated with all current GSK OTC pharmaceutical product information including new launches and product name changes.

Panadol Advance

Panadol Advance is a new, advanced formulation of paracetamol that contains Optizorb™. Unlike some pain relievers that can sit in your stomach, Panadol Advance with Optizorb starts to release its medicine in as little as 5 minutes – and still has the safety profile you trust from Panadol. Panadol Advance is kind, effective and very fast.

Active Ingredient

Paracetamol 500mg

Adults (including the elderly) and children aged 12 years and over:

  • Oral administration only.
  • 500mg to 1000mg of paracetamol, taken every 4-6 hours, as required.
  • Maximum daily dose: 4000mg.
  • Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
  • Gentle on stomach when used as directed.
 

Children aged 6 - 11 years:

  • Half to one tablet every 4-6 hours as required.
  • Maximum daily dose 60mg/kg presented in divided doses of 10-15 mg/kg throughout the 24-hour period.

For full information about the product refer to the product insert leaflet.

Panadol Night

Panadol Night provides night time relief from pain such as headache, migraine, backache, rheumatic and muscle pain, toothache or period pain which is causing difficulty getting to sleep.

Active ingredients

Paracetamol 500mg and Diphenhydramine hydrochloride 25mg

Age: Adults (including elderly) and children aged 12 years and over: 2 tablets taken 20 minutes before bed time.

How often: Maximum Daily dose: 2 tablets in 24 hours.

Do not use in children below 12 years of age.

For full information about the product refer to the product insert leaflet.

ENO

ENO is an effervescent powder with a fast acting formula, which help balance excess acid in your stomach. ENO gives fast effective relief from symptoms of acid indigestion, heartburn, sour stomach, stomach and upset stomach due to these symptoms.

Active ingredients

Sodium Carbonate, Sodium Bicarbonate, Citric Acid

Dosage

Adults and children aged 12 and over: 5 g (one sachet or one 5 ml spoonful of powder) dissolved in a minimum of 1 cup of water. Drink as symptoms occur.
  • Second dose may be taken after 2-3 hours.
  • Minimum dosing interval: 2 hours.
  • Do not take more than 2 doses daily.
  • Maximum duration of antacid use at maximum daily dose: 14 days.
  • Do not use in Children under 12 years of age.
  • Intake of antacids is recommended between meals and before bedtime.

Available in 3 flavours: Original, Orange & Lemon

For full information about the product refer to the product pack.

Oilatum Cream

Oilatum Cream is an emollient cream specially developed for children and adults to treat eczema and dry skin conditions. It forms a protective film which moisturizes, soothes, softens and hydrates skin. Oilatum Cream helps relieve itching and is fragrance free.

Apply to affected area, as often as required or as directed by doctor. Especially effective if applied after washing to counteract the loss of essential oils from the skin.

Oilatum Junior Bath Additive

Oilatum Junior Bath Additive has been specially developed to produce a soothing milky bath for dry skin including skin prone to atopic dermatitis (eczema).

It forms an emollient film on the skin surface to reduce moisture loss, to hydrate, soothe and soften the skin.

It also protects the skin to prevent future dryness.

Oilatum Junior Bath Additive is an effective cleanser for the whole body, not just the visibly affected areas. It cleanses the skin with no need to use soap.

Bath:

Babies: Add 1/2 to 2 capfuls to a small bath of water. Apply gently over the entire body. Pat dry gently.

Children: Add 1 - 3 capfuls to a 20cm bath of water. Soak for 10 – 20 minutes, pat dry gently.

Skin Cleansing:

Apply a small amount onto wet skin. Rinse and pat dry gently.

 

Panadol Extra Optizorb

Panadol Extra with Optizorb is a paracetamol-based analgesic with clinically proven combination of ingredients* to fight tough pain, even a migraine. It can get to work in as little as 10 minutes. Panadol Extra with Optizorb provides extra* effective pain relief suitable for headache, migraine, toothache, period pain, sore throat & fever.

Active ingredients

Paracetamol 500mg and Caffeine 65mg

Dosage

  • Adult: Take 2 tablets up to 4 times daily
  • Dose should not be repeated more frequently than every 4 hours
  • Do not take more than 8 tablets in 24 hours
  • Do not use for longer than 7 days without asking your physician
 

Not recommended for children under 12 years of age

Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product.

Panadol Baby & Infant

Panadol Baby & Infant Suspension (3months-5years) provides effective temporary relief from pain and fever in children, 3 months-5 years of age. Panadol Baby & Infant Suspension (3months-5years) is strawberry flavoured and like all Children's Panadol products, it is gentle on little stomachs when used as directed. Panadol Baby & Infant Suspension (3months-5years) provides effective temporary relief from the pain and fever associated with:

Active ingredient

120mg Paracetamol/5ml

  • Teething
  • Toothache
  • Sore throat
  • Childhood infections
  • Vaccination
 

Calculate the correct dose for Children’s Panadol Baby & Infant Suspension based on weight. If weight is unknown, use the child’s age.

Weight(kg) Age Dose(mL)*
5-6 2-3 months 3
6-7 3-4 months 3.5
7-8 4-6 months 4
8-9 6-8 months 5
9-10 8-12 months 5.5
10-12 1-2 years 6
12-14 2-3 years 7.5
14-16 3-4 years 8.5
16-18 4-5 years 10

Dosage

Dose: 10-15mg/kg in divided doses in 24 hours.

  • Maximum Daily Dose: 60mg/kg presented in divided doses of 10 - 15 mg/kg throughout the 24 hour period
  • Do not exceed the stated dose.
  • Should not be used with other paracetamol-containing products.
  • No more than four doses in any 24 hour period.
  • Minimum dosing interval: 4 hours.
  • Maximum duration of continued use without medical advice: 3 days.

For full information about the product refer to the product insert leaflet.

Panadol Joint / Panadol Extend

Panadol Joint is a sustained release formulation that can provide long-lasting relief from joint pain such as that associated with Osteoarthritis. Panadol Joint can be a convenient choice, containing a higher dose of paracetamol than regular Panadol tablets. Panadol Joint may provide up to 8 hour relief from pain.

Use Panadol Joint for effective relief of joint pain such as that associated with Osteoarthritis.

Panadol Joint is a unique bi-layer caplet incorporating an immediate-release and a sustained release dose of paracetamol. Paracetamol is released in 2 stages, with the first stage being released quickly, for rapid onset of action, and the second stage being released slowly over the day or night, to provide prolonged pain relief.

Adults (including the elderly) and children aged 12 years and over:

  • Oral administration only.
  • 2 tablets taken three times a day, every 6-8 hours as required, up to a maximum of 6 tablets in any 24-hour period
  • Maximum daily dose: 4000 mg.
  • Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
  • Can be taken with or without food.

Not recommended for children under 12 years of age.

Panadol Actifast

Pain shouldn’t get in the way of living life to the fullest. Panadol Actifast is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more quickly. When you want fast pain relief from headaches, toothaches and body aches, choose Panadol Actifast. Like other Panadol tablets, Panadol Actifast is gentle on stomach when used as directed.

Active Ingredient

Paracetamol 500mg

Adults (including the elderly) and children aged 12 years and over:

  • Oral administration only.
  • 500mg to 1000mg of paracetamol, taken every 4-6 hours, as required.
  • Maximum daily dose: 4000mg.
  • Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
  • Minimum dosing interval: 4 hours.
  • Can be taken with or without food.
 

Not recommended for children under 12 years of age.

For full information about the product refer to the product insert leaflet.

Panadol Cold & Flu Day

Panadol Cold + Flu day caplets provide relief from cold and flu symptoms. It is a day time cold and flu treatment and is non drowsy.

Active Ingredients

Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 5 mg

Dosage

Adults (including the elderly) and children aged 12 years and over: 1-2 tablets upto 4 times daily


  • Maximum Daily dose: 8 tablets in 24 hours
  • Maximum duration of continued use without medical advice: 7 days

For full information about the product refer to the product insert leaflet. >

Not recommended for children under the age of 12 years

Breathe Right nasal strips

Breathe Right nasal strips are an effective, drug free way to relieve nasal congestion associated with colds, allergies, and deviated septum*. Breathe Right nasal strips may help reduce or even eliminate snoring. 

*Breathe Right nasal strips should not be considered as an alternative to definitive surgical correction.

For full information about the product refer to the product pack

Oilatum Junior Cream

Oilatum Junior Cream is an emollient cream specially developed for babies and children to treat eczema and dry skin conditions. It forms a protective film which moisturizes, soothes, softens and hydrates skin. Oilatum Cream helps relieve itching and is fragrance free.

Apply to affected area, as often as required or as directed by doctor. Especially effective if applied after washing to counteract the loss of essential oils from the skin.

Oilatum Soap Bar

Oialtum Soap bar is suitable for everyday cleansing for dry skin. Using a little warm water.

Panadol Elixir

Children’s Panadol (5-12 years) elixir provides effective temporary relief from pain and fever in children, 5-12 years of age. Children’s Panadol (5-12 years) elixir provides effective temporary relief from the pain and fever associated with:

Active Ingredient

240mg Paracetamol/ 5ml

  • Teething
  • Toothache (pain after dental procedures)
  • Sore throat
  • Childhood infections
  • Fever and pain after vaccination
 

While being gentle to tiny tummies when used as directed.
Children’s Panadol (5-12 years) elixir is alcohol free.

Calculate the correct dose for Children’s Panadol based on weight. If weight is unknown, use child’s age.

Weight(kg) Age Dose Vol (mL)*
18-20 5-6 years 5.5
20-23 6-7 years 6
23-25 7-8 years 7
25-28 8-9 years 7.5
28-32 9-10 years 8.5
32-36 10-11 years 10
36-41 11-12 years 11

Do not use if using other products containing paracetamol. This product is for children 5-12 years of age.

Dosage

Dose: 10-15mg/kg in divided doses in 24 hours.

  • Maximum Daily Dose: 60mg/kg presented in divided doses of 10 - 15 mg/kg throughout the 24 hour period.
  • Do not exceed the stated dose.
  • Should not be used with other paracetamol-containing products.
  • No more than four doses in any 24 hour period.
  • Minimum dosing interval: 4 hours.
  • Maximum duration of continued use without medical advice: 3 days.
  • Shake thoroughly before use.

For full information about the product refer to the product insert leaflet.